Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new characterization of gaps between two subspaces


Authors: Hong-Ke Du and Chun-Yuan Deng
Journal: Proc. Amer. Math. Soc. 133 (2005), 3065-3070
MSC (2000): Primary 46C07, 46C05
Published electronically: April 20, 2005
MathSciNet review: 2159786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, a new characterization of gaps between two subspaces of a Hilbert space is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46C07, 46C05

Retrieve articles in all journals with MSC (2000): 46C07, 46C05


Additional Information

Hong-Ke Du
Affiliation: College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, People’s Republic of China
Email: hkdu@snnu.edu.cn

Chun-Yuan Deng
Affiliation: College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, People’s Republic of China
Email: cy-deng@263.net

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07849-4
PII: S 0002-9939(05)07849-4
Keywords: Subspace, projection, gap between two subspaces
Received by editor(s): March 12, 2004
Received by editor(s) in revised form: June 3, 2004
Published electronically: April 20, 2005
Additional Notes: This research was partially supported by the National Natural Science Foundation of China (19771056).
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.